Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fel_han

Red unknown bumps appearing on skin - post tane

Would greatly appreciate if anyone can help answer my doubts....

I have been off accutane for 3 months now. Around 2 weeks ago, I started to have consistent red colored bumps. Majority of them would have tiny white/yellow pus in them. They are mostly non inflammed and not as bad as the big acnes i used to have when i was pre-tane.

When i cleanse my face, they would usually be punctured and go away.. but new bumps appear soon after..

Can anyone help advise me on what those bumps are?? They dont look like pimples to me... or does anyone have the same problem too??

I was wondering, if it is normal to have small bumps or breakouts after tane? If so, does it mean that accutane did not work for me? Or do i need a 2nd course??

Felt like crying now.... i am so scared that my acne would return with full vengence.... :cry:

Share this post


Link to post
Share on other sites

It doesn't sound like acne; it seems like a trip to the derm would be a good idea. It may be fungal or yeast or even some other kind of infection since they're small bumps. Of course, the derm will let you know what it is. We here can only guess. :)

Share this post


Link to post
Share on other sites

Wynne, Thanks for replying. Yes, I think visiting a derm would be a wise move. I have an appt with my derm this sat. Hoping that she can help me with those bumps. Its very annoying when I wake up everyday, and I see new stuff on my face.. Just spoils my day..

I just hope that i would not have a 2nd round of breakout. I've taken tane as my last resort 6mths ago. And i think it helped me greatly back then.. until about 2 wks ago i started to see bumps on my face. Hope that my clear skin would not be short-lived.. *pray*

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×